# SDR NSVA20070110

- Difficulty date: April 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 34,958 hours, 40,034 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: MS253481
- Part serial: NSN
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GUST LOCK LIGHT ON DURING FLIGHT CONTROL CHECK.  REINSTALLED RUDDER GUST LOCK ACTUATOR IAW SAAB 340 AMM 27-72-10-04, OPS CHECK GOOD TS IAW AMM 72-27-00-00.  FOUND WARNING SWITCH 3CF STICKING.  REMOVED AND REPLACED GUST LOCK WARNING SW PN MS25348-1 WITH SERVICEABLE UNIT IAW SAAB 340 AMM 27-72-05-04.  OPS CHECK GOOD.
